# SDR SWAA2021052669520

- Difficulty date: May 5, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 46,313 hours, 27,736 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 17: RIGHT HORIZ STAB RIB STA 120.30; RIB STIFFENER #3 CRACKED 1' FROM LOWER FLANGE ; / 29. SETH DENNIS (TECHNICIAN), 18-MAY-2021 14:39 UTC REPAIRED R/H HORIZONTAL STAB RIB 120.3, #3 STIFFENER IAW SRM 55-10-09-2R-4 REPAIR 4
